# SDR DALA2015090605673

- Difficulty date: September 2, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 104,560 hours, 19,550 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 1373 DAMAGED.  DRILLED UP NEW SHEAR TIE AND REPLACED IAW 538982-14.
